# SDR DALA2016030701688

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER SURFACE ON INBD GUIDE VANE AT LT WING OTBD FLAP, POSITION 3, BS XV1=170. UPPER SURFACE ON INBD GUIDE VANE AT LT WING OTBD FLAP WAS REPAIRED IAW SRM 57-03D, PAR II.
